# SDR SWAA2025011377988

- Difficulty date: December 16, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER BS 663 HAS CRACK ON UPPER EDGE 9.75 INCHES FROM I/B EDGE.<[01] R/H VAPOR BARRIER BS; 663; WITH CRACK ON THE UPPER EDGE; 9.75 INCHES FROM THE I/B EDGE; WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION #1
